# SDR DXTA200803217

- Difficulty date: August 7, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N347QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600357
- System (JASC): 3160 · Central Display
- Part: Controller
- Condition: Separated
- Location: Central Display
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

CAPTAIN PFD CONTROLLER EJECTED FROM PANEL ON TAKEOFF.  TAKEOFF DISCONTINUED.  (S)
